# SDR QXEA2016122900814

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 24,380 hours, 26,129 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Door
- Condition: Malfunctioned
- Location: Engine Bypass
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE BYPASS DOOR WILL NOT OPEN.  LIGHT TEST OK.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  DOOR OPENED ONCE ON GROUND. RETURNED TO SERVICE.
